Former steroid user wondering about side effects on Mag-10 and 4-AD-EC;which has the fewest if any.Prone to bad temper(not what I would call roid-rage) and acne on D-bol and Anadrol in the past.
The side effects for both are discussed by bill roberts in a very long post by a college kid. Basically says that the side effects are virtually none and at the same time depend on the individual. However, he said that there was a lack of complaints so that says to me that if there are any they are very few and far between. If you are prone to acne naturally ( w/o the use of drugs) then who knows, this may aggravate it. I used it for 2 weeks and am prone to acne and didn’t see any difference. As far as rage goes wel man that could be the roids or it could be that the roids just accentuated an existing problem. However, I took 2 doses a day for my 2 weeks and never noticed any increased aggression.
It all depends on you Obi-wan.Use the mag-10. This is the droid…errr supplement you are looking for.
What kind of results did you see in those two weeks in terms of weight gain and strength increases? How much of this did you maintain after a period of 2 months or so?